Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Bloated belly, bubbling betwen rib cage, soft stools, Whats the remedy?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2002
Answered : 85 Questions
Hi I have a bloated belly for a week now with bubbling also, bubbling feels in between lower rib cage, been to the loo fine, but stools are softer as drinking plenty water and herb tea peppermint ,also been farting a lot,Belly seems bigger from bloating
Posted Wed, 23 May 2012 in Digestion and Bowels
Answered by Dr. Abid 1 hour later
Hi there and thanks for your question....

Bloating can occur because of number of reasons but the two most important reason of bloating are use of gas producing foods like cabbage, cola drinks, cauliflower, potato, but if someone has persistent bloating he or she should be investigated to rule out the possibility of gall stones.

So I will suggest you to avoid food as I mentioned and get Ultrasonography to rule out the possibility of gall stones. Treatment depends on exact diagnosis; ultrasonography will help you out to reach the final conclusion. Get that and proceed further.

Have a nice time...
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor